| Model Number |
0272 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited oversensing on a stored signal artifact monitor (sam) episode.Technical services (ts) reviewed the episode and determined there were wide signals on the electrogram, with one signal appearing on all channels with no known source.Ts also noted double counting of an individual beat on the right ventricular channel.Lead diagnostics were stable, and no adverse patient effects were reported.This rv lead remains in service.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'known inherent risk of device'.